advertisement
Question
Posted by: Tad | 2009/01/16

Acne???

Hi there
went off the pill 4 months ago as we are ttc. the first 2 months i had no problem with acne. now im breaking out basically every 2 weeks. is this a sign that i may be ovulating? see, coz im not sure if i am ovulating. How can i control this horrible acne?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No, acne is not a sign of ovulation. Try one of the over the counter acne lotions.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement